# SDR AWXA200601893

- Difficulty date: October 18, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - R1 DOOR CUT OUT FORWARD FRAME CRACKED IN THE RADIUS, BS 298, RBL 57, WL 248.  REPLACED R1 DOOR CUT OUT FORWARD FRAME, BS 298, RBL 57, WL 248 IAW B737-300 SRM 51-40-02.
